# SDR SWIA2020071451297

- Difficulty date: June 9, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CLIP FOR FWD INTERCOSTAL AT DD6, AND AT APPROX FS320 CORRODED.  (C-CHECK) RO 7/10/2020 REMOVED AND INSTALLED NEW PAX DOOR CLIP / CLEAT COMMON TO INTERCOSTAL FWD DD6 AT APPROX FS320 REF SRM AND DRAWING.  SEE CONTINUATION CARD FOR DETAILS.
